# SDR CA180103005

- Difficulty date: January 1, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 23,793 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: PW150A
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 21,475 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN THE CLIMB OUT THE CREW RECEIVED A MASTER WARNING CHIME.  THE CREW LOOKED UP AT THE CAUTION WARNING PANEL.  HOWEVER, THE FAULT DISAPPEARED.  THEY NEXT SCANNED THE ENGINE INSTRUMENTS AND HAD NOTICED THE NR 1 ENGINE OIL PRESSURE WAS FLUCTUATING GREATLY, ALL OTHER PARAMETERS WERE NORMAL.  THE QRH WAS ACTIONED AND THE DECISION TO RETURN WAS MADE BY THE CREW.  ATC, CREW BRIEFING AND PASSENGER ANNOUNCEMENT WAS MADE.  WHILE ON DESCENT THE OIL PRESSURE WAS INDICATING AND BELOW THE RED LINE, THE CREW ELECTED TO SHUT DOWN THE NR 1 ENGINE.  THE CAPTAIN INSPECTED THE NR 1 ENGINE.  OIL WAS COVERING MOST OF THE OUTBOARD SIDE OF THE COWLING AND MORE OIL WAS STREAMING OUT OF THE LOWER DRAIN MAST.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT TO CARRY OUT FURTHER INSPECTION.  UPON MAINTENANCE INSPECTION THE LT OIL FILLER CAP WAS FOUND OFF AND LYING ON THE ENGINE TUB.  MAINTENANCE THEN CARRIED OUT AMM TASK 05-53-00-210-815 TASK TO REPLACE THE OSG AND MAIN RGB OIL FILTERS.  TASK RUNS WERE COMPLETED.  THE AIRCRAFT WAS REPOSITIONED UNDER THE CONCESSION LETTER (CRM CASE NR: PWC-93265-M5R3) PROVIDED TO PORTER FROM PRATT &WHITNEY CANADA.  THE NR 1 ENGINE CHANGE IS CURRENTLY UNDERWAY, IN ACCORDANCE WITH THE CONCESSION LETTER.  (TC NR 20180103005).
